# SDR SWIA202055106

- Difficulty date: October 25, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Striker
- Part number: SH670314121
- Condition: Corroded
- Location: Galley Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR SURROUND STRUCTURE: LOWER SEAL STRIKER IS CORRODED AT FASTENER HOLES, MARKED.  C-CHECK RO 1/5/2021.  REPLACED GALLEY SERVICE DOOR SURROUND STRUCTURE LOWER SEAL STRIKER, REF DWG SH670-31950 REV Y, CRJ700 SRM 51-42-06-001-001-A01, AND CRJ700 SRM 51-42-21-001-001-A01.  COMPLIED WITH 51-900-1002-SKY.  SEE CONTINUE CARD FOR DETAILS.  LEAK CHECK GOOD.
